Bulletin of the American Mathematical Society

On rings of analytic functions

Lipman Bers

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 4 (1948), 311-315.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183511878

Mathematical Reviews number (MathSciNet)
MR0024970

Zentralblatt MATH identifier
0032.20302

Citation

Bers, Lipman. On rings of analytic functions. Bull. Amer. Math. Soc. 54 (1948), no. 4, 311--315. https://projecteuclid.org/euclid.bams/1183511878


Export citation